# SDR 99ZZZX2286

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7449D
- Make and model: Piper PA-22-150
- Aircraft serial: 225214
- Engine: Lyc O320A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 74541
- Condition: Failed
- Location: Exhaust
- Part time: 802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE NR 3 CYLINDER BROKE AT STEM CLOSE TO FACE OF VALVE.  COMPLETE HEAD OF VALVE GONE, NOT FOUND.  CAUSE UNKNOWN.  NOTE:  LOG SHOWS PART AS NR 74541.  PART NUMBER ON VALVE STEM IS SL 74541 G 58.  ALSO, NR 3 CYLINDER WAS OVERHAULED BY CRS 202-87, W.O. NR 11840, BUT NO ENTRY OF VALVE CHANGE, ALSO, DONE 357 HOURS AGO.
